# SDR CA060510001

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 212 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B8187B
- Part serial: 106652
- Condition: Loose
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS FOUND TO BE NOISY DURING ENGINE PRIMING.  WHEN THE PUMP WAS REMOVED THE HOUSING AROUND THE ELECTRIC MOTOR WAS ALSO FOUND TO BE LOOSE. (TC NR 20060510001)
